| Model Number |
E2100 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during procedure, during the activation of the pens, there was a malfunction.Hard buttons that are difficult to operate; cut button was stuck in constant activation.The team that uses this material in the hospital was used to using it and the last batch purchased showed this irregularity.